Stomach Problem

I took antibiotic medicine (Augminton 1000mg) continusely 20 days 2 times a day, 1 tablet a time 5 years ago.I tried many doctors but no benefit. After that,I am facing stomach problems like black stool,loose motion,pain in stomach and when I eat something spicy problem is begin.but now since 5 months problems are continues like black stool,loose motion etc.. kindly tell me the solution of this problem or suggest a Prof.Doctor for me ....please

dr-asif-mehmood-gastroenterologist-lahore

MBBS, FCPS, MCPS, Fellow of Gastroenterology | Lahore

review-img 27 Positive Reviews

Although it's started with Antibiotics use but not simply drug induced stomach issue.From symptoms it's looks like some underlying stomach illness.Patients needs physical examination and few investigations.Dietry history and daily life eating habits will be especially important

Member
Member

Vicky Khokhar

a.o.a
d.r
me islamabad sy hu meny apsy cl py discus krna hy meri mama ko hepatitus c hy 4th stage or daily pani pr jata hy hy bhooot weak ho gaie hy time shor hy apka num nai mil rha